# SDR UPS98225467

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5754 · Leading Edge Devices
- Part: Lug
- Part number: 65162256A
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 4 K-FLAP HAS CORROSION ON O/B UPPER LUG WHERE BONDING JUMPER ATTACHES.  REMOVED AND REPLACED NR 4 K-FLAP IAW OHM 57-51-21 AND MM 27-81-01.
